Alert archive / Texas / Special Weather Statements in 2020

Special Weather Statement, NWS Brownsville, TX

May 25, 2020Hidalgo County, Texas

NWS Brownsville, TX issued this special weather statement at May 25, 2020, 1:07 AM CDT for Hidalgo County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2020, 1:07 AM CDT (06:07 UTC)
Expired
May 25, 2020, 2:00 AM CDT
In force
53 min
Issued by
NWS Brownsville, TX

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 85 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 6.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2737 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

409 
WWUS84 KBRO 250607
SPSBRO

Special Weather Statement
National Weather Service Brownsville TX
107 AM CDT Mon May 25 2020
 
TXZ253-250700-
Southern Hidalgo TX-
107 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HIDALGO AND NORTHWESTERN
CAMERON COUNTIES UNTIL 200 AM CDT...

At 105 AM CDT, radar estimates were showing strong winds exceeding 
40 mph developing across southern Hidalgo County in the wake of the 
thunderstorms that have moved through the area.

Wind gusts up to 50 mph will be possible over the next hour.

Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2605 9807 2607 9813 2605 9815 2607 9818
      2606 9819 2612 9830 2610 9830 2617 9834
      2616 9839 2622 9844 2620 9848 2624 9854
      2622 9856 2647 9845 2634 9786 2606 9787
      2607 9803 2604 9807
TIME...MOT...LOC 0605Z 299DEG 10KT 2621 9826 

$$

Hallman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at May 25, 12:27 AM CDT, 40 minutes earlier.

Area forecast discussion, May 25, 12:27 AM CDT, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1227 AM CDT Mon May 25 2020

.DISCUSSION...Updated for latest aviation discussion below.
&&

.AVIATION...A thunderstorm complex is marching from west to east
within Deep South Texas and the Rio Grande Valley, and the timing
of the convection (an end of it) has been built into the current
suite of TAFs. More tranquil conditions are expected on Monday in
the wake of the thunderstorm complex.
&&

.PREV DISCUSSION... /issued 721 PM CDT Sun May 24 2020/

DISCUSSION...A Severe Thunderstorm Watch has been issued for
Zapata, Jim Hogg, Starr and Brooks counties from now until
Midnight CDT. Potential threats include large hail up to the size
of limes, damaging wind gusts of up to 70 MPH, as well as
localized flooding.

Current mesoanalysis shows little to no capping inversion in the
northwest ranchlands from Zapata to Laredo. Very strong
instability is noted with MLCAPE of around 3500 J/kg. A mid-level
wind max is expected to move over South Texas late tonight,
increasing shear and steepening mid-level lapse rates, and thus
increasing the potential for large hail and damaging winds. High-
resolution CAMs indicate 0-6km bulk shear values increasing to
40-50kts, so supercellular or multicellular structures would be
anticipated. Some models bring a potential line segment or squall
line through Deep South Texas as the convection evolves. With the
current 00Z sounding from BRO showing a decent capping inversion,
confidence is low on convection reaching into the lower Rio Grande
Valley. However, MLCIN may diminish as the mid-level disturbance
moves closer overhead, meaning the cap could erode later tonight.
Therefore, we will continue to monitor and update as needed.

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...VFR conditions should prevail through this evening
with low ceilings developing after midnight. Models indicate MVFR
conditions being possible between midnight and sunrise with VFR
continuing thereafter through Monday. Strong storms will also be
possible late tonight. If storms hold together into the Rio
Grande Valley, the timing would generally be between 10 PM and 4
AM CDT. Isolated large hail and gusty winds will be possible.
Confidence is very low on thunderstorms continuing into
Brownsville due to a notable capping inversion per the 00Z BRO
sounding. Will update as needed.

PREV DISCUSSION... /issued 318 PM CDT Sun May 24 2020/

.Slight risk of severe weather across northern and western
portions of Deep South Texas tonight into Monday morning...
.Heavy rainfall threat continues across Deep South Texas
through the rest of the Memorial Day weekend...

SHORT TERM (Now through Monday Night): A deep mid to upper level
trough will edge into the Central U.S. tonight and deepen into
the southern plains by the start of the workweek. With ample
surface moisture streaming in from the Gulf over the region and
conditional instability in place, the nature of the convection
that forms will depend primarily on the timing and location of
mesoscale interactions...namely, the vort maxes that circulate
around base of the trough as well as any surface features
including the dry line over West Texas and convective outflows.
There is a potential for isolated strong to severe thunderstorms
to develop and move into Deep South Texas and the RGV this evening
through Monday night. The Storm Prediction Center (SPC) has a
slight risk for severe weather across Zapata, Jim Hogg, and Starr
Counties and a marginal risk for the rest of Deep South Texas and
the Rio Grande Valley for tonight and all of our area in a
marginal risk for Monday and Monday night. The primary threats
include damaging wind and hail with these storms. While there is
generally good agreement between the models on the potential for a
wet forecast tonight into early next week because of this general
pattern, the exact onset, location, and duration of the showers
and thunderstorms that may develop continues to be a challenge.
While most models are still indicating significant MCS or MCC
development northwest and west of the CWA this evening which may
cross portions of or all of our region overnight, some of the CAMs
(especially the HRRR) are scaling back the rainfall and
thunderstorm potential for tonight.

In addition to the severe weather threat, the Weather Prediction
Center (WPC) has included all of Deep South Texas and the Rio Grande
Valley in a marginal risk for excessive rainfall tonight through
Monday night, with a slight chance for excessive rainfall in Zapata
County tonight. This means that localized flash flooding will be
possible as some of these storms move through the area during the
short term. The better rain chances look like they will be
concentrated mostly to our north through the period, but WPC's Day 1-
3 QPF shows most of Deep South Texas receiving 1.00" to 3.00" of
total rainfall through 7 AM CDT Tuesday, but locally higher amounts
are possible.

Temperatures will depend primarily on the cloud cover and any rain
and thunderstorm development, areal coverage and longevity, but will
generally be in the lower to mid 70s tonight and Monday night with
high temperatures on Monday reaching the lower 90s.

LONG TERM (Tuesday through Sunday): 500mb low/trough across the
southern plains/Texas will continue to provide unsettled weather
across portions of South Texas Tuesday as the GFS progs an MCS
moving from west to east late Mon night into early Tues morning.
The model blends are progging considerably high rain chances
across the CWA Tuesday as a result. Some drier air aloft is
expected to move across south Texas Tues night and this should
inhibit convective development Tues night into Wednesday but low
to mid level moisture will remain high across northeast Mexico to
warrant at least a slight chance of showers and thunderstorms
across the Rio Grande Valley. The rest of the forecast period will
depend highly on the future position and movement of the 500mb low
across northeast Mexico Thursday as the GFS progs the upper level
low elongating across the eastern half of the state through the
rest of the week into the weekend before retrograding southwest
towards southwest Texas Sunday. This scenario will provide a
chance of showers and thunderstorms across deep South Texas Friday
through Sunday as a result.

MARINE (Now through Monday Night): Buoy 42020 is reporting seas
near 5 feet and southeast winds of 15 knots, gusting to 20 knots.
Slighlty elevated seas will continue into tonight and generally
subside through the period to 2 to 4 feet. Showers and thunderstorms
will be possible tonight through Monday night, and localized winds
and seas will be affected by any outflows produced by any strong
storms that may develop.

Tuesday through Friday...Moderate to strong east to northeast
winds will prevail across the coastal waters Tuesday in the wake
of a convective frontal boundary. Small craft advisories will
likely be needed for all of the coastal waters Tuesday before the
pressure gradient weakens across the lower Texas coast Tues
night. Seas will remain elevated offshore the lower Texas coast
Tues night and small craft advisories will likely be needed for
high seas as winds diminish. Light and variable winds will prevail
across the coastal waters Tues night and will be light east to
southeast Wednesday with low pressure across the southern plains.
The pressure gradient will continue to remain weak across the
coastal waters Thursday and light southerly winds will prevail
across the western Gulf of Mexico. A weak frontal boundary/surface
trough is expected to move through the coastal waters Friday.
Winds should shift to the north and increase slightly as a result.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 25, 12:50 AM CDT, 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
1250 AM CDT Mon May 25 2020

TXZ248>257-351-353-260600-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
1250 AM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Rest of Tonight

A Severe Thunderstorm Watch is in effect for the counties of
Hidalgo, Brooks, Kenedy, Willacy, and Cameron until 6 AM CDT
Monday. Storms that develop will have the potential of producing
large hail, damaging winds and localized flooding.

There is a moderate risk of rip currents along the beaches of
South Padre Island and Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe thunderstorms are possible Monday night and
Tuesday for all of Deep South Texas. Strong damaging winds will
be the main threat with some large hail also possible.

Areas of heavy rainfall Monday night and Tuesday may produce
flooding of streets and low-lying flood prone areas.

There will be an elevated risk of rip currents along area beaches
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-260600-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1250 AM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Rest of Tonight

A Severe Thunderstorm Watch is in effect for the Laguna Madre and
Gulf of Mexico waters from 0 to 20 nautical miles offshore until 6
AM CDT Monday. Storms that develop will have the potential of
producing large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered thunderstorms Monday night through Tuesday may produce
strong gusty winds, lightning strikes, poor visibility with heavy
rainfall, and locally higher seas.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

In the hours before

Special weather statement, May 24, 10:52 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1052 PM CDT Sun May 24 2020

TXZ249-250-250515-
Brooks TX-Jim Hogg TX-
1052 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 1215 AM CDT...

At 1051 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Realitos to 10 miles
south of Aguilares. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Falfurrias, Hebbronville, Gruy Stadium, La Colonia Park, Airport Road
Addition, South Fork Estates, Falfurrias Junior High School, Las
Lomitas, Pleasant Park and Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
      2704 9799 2709 9895 2727 9895 2727 9880
      2735 9880 2736 9863 2734 9862 2734 9859
      2736 9859 2736 9855
TIME...MOT...LOC 0351Z 273DEG 28KT 2754 9868 2730 9908

60/SPEECE
Special weather statement, May 24, 11:35 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1135 PM CDT Sun May 24 2020

TXZ250-251-353-250515-
Brooks TX-Northern Hidalgo TX-Inland Kenedy TX-
1135 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO...SOUTHEASTERN BROOKS AND NORTHWESTERN WILLACY
COUNTIES UNTIL 1215 AM CDT...

At 1134 PM CDT, Doppler radar was tracking strong thunderstorms
developing along I69C, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Armstrong, Encino, Rachal, Norias, El Coyote Ranch Airport, U S 77
Border Patrol Station and Rudolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2704 9778 2662 9774 2661 9796 2660 9796
      2653 9839 2705 9815
TIME...MOT...LOC 0434Z 262DEG 24KT 2664 9814

Hallman
Special weather statement, May 25, 12:08 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1208 AM CDT Mon May 25 2020

TXZ253>257-353-250615-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-
Coastal Cameron TX-Northern Hidalgo TX-Inland Cameron TX-
1208 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...CAMERON
AND WILLACY COUNTIES UNTIL 115 AM CDT...

At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm over
Monte Alto, or near Edcouch, moving east at 30 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Edinburg, Harlingen, Weslaco, San Juan, San Benito, Alamo, Donna,
Mercedes, Raymondville and La Feria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2603 9766 2606 9817 2657 9823 2641 9802
      2658 9728 2644 9732 2648 9725 2646 9724
      2636 9738 2638 9734 2636 9733 2644 9723
      2636 9731 2641 9722 2595 9715 2593 9735
      2584 9740
TIME...MOT...LOC 0508Z 261DEG 25KT 2634 9796

Hallman
Special weather statement, May 25, 12:09 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1209 AM CDT Mon May 25 2020

TXZ249>251-351-250530-
Brooks TX-Jim Hogg TX-Coastal Kenedy TX-Inland Kenedy TX-
1209 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY...EASTERN JIM
HOGG AND BROOKS COUNTIES UNTIL 1230 AM CDT...

At 1207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pleasant Park to 12 miles northeast of Agua
Nueva. Movement was southeast at 35 mph.

Penny size hail and winds in excess of 40 to 45 mph will be possible
with these storms.

Locations impacted include...
Falfurrias, Encino, Sarita, La Colonia Park, Airport Road Addition,
Falfurrias Junior High School, Pleasant Park, San Rafael Ranch
Airport and Kenedy County Sheriffs Office.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2727 9852 2726 9799 2721 9798 2724 9792
      2725 9782 2728 9779 2728 9776 2726 9773
      2728 9765 2724 9763 2723 9755 2728 9742
      2708 9750 2679 9854 2734 9855 2734 9852
TIME...MOT...LOC 0507Z 321DEG 31KT 2724 9811 2702 9845

60/SPEECE
Special weather statement, May 25, 12:39 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1239 AM CDT Mon May 25 2020

TXZ250-251-254-256-351-353-250630-
Coastal Willacy TX-Inland Willacy TX-Brooks TX-Coastal Kenedy TX-
Northern Hidalgo TX-Inland Kenedy TX-
1239 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...NORTHEASTERN HIDALGO...
BROOKS AND NORTHWESTERN WILLACY COUNTIES UNTIL 130 AM CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Norias, or 12 miles southeast of Armstrong, moving northeast at 30
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Raymondville, Falfurrias, Armstrong, Port Mansfield, Encino, Hargill,
Rachal, Lasara, San Manuel and Linn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2723 9755 2728 9735 2692 9745 2700 9756
      2694 9749 2693 9753 2692 9755 2692 9747
      2682 9752 2677 9746 2684 9746 2656 9742
      2656 9737 2643 9787 2645 9812 2692 9835
      2726 9835 2721 9797 2728 9779
TIME...MOT...LOC 0539Z 244DEG 27KT 2678 9767

Hallman
Special weather statement, May 25, 1:07 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
107 AM CDT Mon May 25 2020

TXZ253-250700-
Southern Hidalgo TX-
107 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HIDALGO AND NORTHWESTERN
CAMERON COUNTIES UNTIL 200 AM CDT...

At 105 AM CDT, radar estimates were showing strong winds exceeding
40 mph developing across southern Hidalgo County in the wake of the
thunderstorms that have moved through the area.

Wind gusts up to 50 mph will be possible over the next hour.

Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.

LAT...LON 2605 9807 2607 9813 2605 9815 2607 9818
      2606 9819 2612 9830 2610 9830 2617 9834
      2616 9839 2622 9844 2620 9848 2624 9854
      2622 9856 2647 9845 2634 9786 2606 9787
      2607 9803 2604 9807
TIME...MOT...LOC 0605Z 299DEG 10KT 2621 9826

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:20 PM CDTSpecial Weather StatementBROZapata70 min
May 24, 10:46 PM CDTSpecial Weather StatementBROHidalgo59 min
May 24, 10:52 PM CDTSpecial Weather StatementBROBrooks83 min
May 24, 11:29 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr, Willacy46 min
May 24, 11:35 PM CDTSpecial Weather StatementBROBrooks40 min
May 24, 11:54 PM CDTSpecial Marine WarningBRO111 min
May 25, 12:01 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy, Willacy44 min
May 25, 12:08 AM CDTSpecial Weather StatementBROCameron, Hidalgo, Willacy67 min
May 25, 12:09 AM CDTSpecial Weather StatementBROBrooks21 min
May 25, 12:31 AM CDTAreal Flood AdvisoryBROHidalgo, Kenedy, Willacy119 min
May 25, 12:39 AM CDTSpecial Weather StatementBROBrooks, Kenedy51 min
May 25, 12:41 AM CDTSpecial Marine WarningBRO2 hr
May 25, 1:13 AM CDTSpecial Weather StatementBROCameron, Willacy47 min
May 25, 2:08 AM CDTSpecial Weather StatementBROCameron52 min
May 25, 2:11 AM CDTSpecial Marine WarningBRO64 min
May 25, 2:35 AM CDTSpecial Marine WarningBRO115 min
May 25, 3:21 AM CDTSpecial Marine WarningBRO39 min
May 25, 8:07 AM CDTCoastal Flood StatementBROKenedy16 hr
May 25, 8:07 AM CDTRip Current StatementBROKenedy23 hr

Nearby

Special Weather Statements in Texas, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.